RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2007, Volume 198, Number 5, Pages 3–32 (Mi msb1477)  

This article is cited in 5 scientific papers (total in 5 papers)

Axiomatic method of partitions in the theory of Nöbeling spaces. II. Unknotting theorem

S. M. Ageev

Belarusian State University

Abstract: It is proved that the Nöbeling space is unknotted with respect to $Z$-sets. Results on the existence, improvement, and the shrinking of perfect resolutions are established.
Bibliography: 11 titles.

DOI: https://doi.org/10.4213/sm1477

Full text: PDF file (794 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2007, 198:5, 597–625

Bibliographic databases:

UDC: 515.124.62+515.125
MSC: Primary 55P15, 54F45, 54F65; Secondary 54C55
Received: 09.12.2005

Citation: S. M. Ageev, “Axiomatic method of partitions in the theory of Nöbeling spaces. II. Unknotting theorem”, Mat. Sb., 198:5 (2007), 3–32; Sb. Math., 198:5 (2007), 597–625

Citation in format AMSBIB
\Bibitem{Age07}
\by S.~M.~Ageev
\paper Axiomatic method of partitions in the theory of
N\"obeling spaces. II.~Unknotting theorem
\jour Mat. Sb.
\yr 2007
\vol 198
\issue 5
\pages 3--32
\mathnet{http://mi.mathnet.ru/msb1477}
\crossref{https://doi.org/10.4213/sm1477}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2354284}
\zmath{https://zbmath.org/?q=an:1153.54018}
\elib{https://elibrary.ru/item.asp?id=9512208}
\transl
\jour Sb. Math.
\yr 2007
\vol 198
\issue 5
\pages 597--625
\crossref{https://doi.org/10.1070/SM2007v198n05ABEH003851}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249041900001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548557627}


Linking options:
  • http://mi.mathnet.ru/eng/msb1477
  • https://doi.org/10.4213/sm1477
  • http://mi.mathnet.ru/eng/msb/v198/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. M. Ageev, “Axiomatic method of partitions in the theory of Nöbeling spaces. III. Consistency of the axiom system”, Sb. Math., 198:7 (2007), 909–934  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Levin M., “A $Z$-set unknotting theorem for Nöbeling spaces”, Fund. Math., 202:1 (2009), 1–41  crossref  mathscinet  zmath  isi  scopus
    3. Ageev S.M., Cencelj M., Repovš D., “Preserving $Z$-sets by Dranishnikov's resolution”, Topology Appl., 156:13 (2009), 2175–2188  crossref  mathscinet  zmath  isi  scopus
    4. Dijkstra J.J. Levin M. Van Mill J., “A short proof of Toruńczyk's characterization theorems”, Proc. Amer. Math. Soc., 145:2 (2017), 901–914  crossref  mathscinet  zmath  isi  scopus
    5. S. M. Ageev, “On orthogonal projections of Nöbeling spaces”, Izv. Math., 84:4 (2020), 627–658  mathnet  crossref  crossref  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:283
    Full text:113
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020